Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Foliations with a radial Kupka set on projective spaces

Full text
Calvo-Andrade, Omegar
Total Authors: 1
Document type: Journal article
Source: BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY; v. 47, n. 4, p. 1071-1083, DEC 2016.
Web of Science Citations: 2

We consider the set K(n, c, xdy - ydx) of codimension one holomorphic foliations on P (n) , n >= 3, with normal Chern class c, and with a compact, connected Kupka set of radial transversal type. We will prove that foliations in this set, have a rational first integral and define an irreducible component of the space of foliations. (AU)

FAPESP's process: 14/23594-6 - Holomorphic foliations with locally free tangent sheaf
Grantee:Marcos Benevenuto Jardim
Support Opportunities: Research Grants - Visiting Researcher Grant - International